# SDR AALA20140320009

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 42,613 hours, 6,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE EXTERIOR SLIDE LIGHT BEHIND FLAP INOPERATIVE.  REPLACED LAMP FOR LT AFT FUSELAGE EXTERIOR SLIDE LIGHT BEHIND FLAP.  OPERATIONS CHECKED NORMAL.
